“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15815
School of Mathematics
  Title:   Optimality conditions for nonconvex constrained optimization problems
  Author(s):  Soghra Nobakhtian (Joint with F. Mashkoorzadeh and N. Movahedian)
  Status:   Published
  Journal: Numerical Functional Analysis and Optimization
  Vol.:  40
  Year:  2019
  Pages:   1918-1938
  Supported by:  IPM
  Abstract:
We present optimality conditions for a class of nonsmooth and nonconvex constrained optimization problems�??. �??To achieve this aim�??, �??various well-known constraint qualifications are extended based on the concept of tangential subdifferential and the relations between them are investigated�??. �??Moreover�??, �??local and global necessary and sufficient optimality conditions are derived in the absence of convexity of the feasible set�??. �??In addition to the theoretical results�??, �??several examples are provided to illustrate the advantage of our outcomes�??.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right